# SDR IPXA2023095663531

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N616UP
- Make and model: Boeing 747-8
- Aircraft serial: 64262
- Aircraft time: 16,931 hours, 2,535 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** LIGHTNING STRIKE DAMAGE FOUND ON LEFT SIDE OF FUSELAGE @STA 880, BWL 118.  DAMAGE CENTERED AROUND 4 RIVETS APPROXIMATELY 1INCH APART. ACCOMPLISHED LIGHTNING STRIKE INSPECTION IAW AMM 5-51-13.  NO OTHER FAULTS FOUND.
